MAUDE Adverse Event Report: MEDIVATORS INTERCEPT DETERGENT; ENDOSCOPE DETERGENT

MEDIVATORS INTERCEPT DETERGENT; ENDOSCOPE DETERGENT
Model Number ML02-0106
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 12/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medivators received an incident report from chemtrec reporting that a patient experienced intravenous exposure to intercept detergent.There is potential for chemical exposure symptoms to occur.Chemtrec connected the caller with (b)(6) poison and control center for further assistance and provided the product's safety data sheet (sds).Medivators regulatory followed up with the facility and it was reported that the chemical exposure occurred when the patient was given an iv flush from a container that had intercept detergent added to it.It was reported that a technician began cleaning up after the patient procedure and poured intercept detergent into the iv flush container for disposal.Another technician, not knowing that intercept detergent had been added to the container, gave the patient an approximate 120 cc iv flush with the fluid in the container containing intercept detergent.It was reported that the patient experienced nausea which was treated with zofran and dilaudid.It was reported that the patient had no lasting symptoms.The facility reported that they are now following a strict new protocol to prevent an event like this from occurring again.This complaint will continue being monitored in medivators complaint handling system.
 
Event or Problem Description
Medivators received an incident report from chemtrec reporting that a patient experienced intravenous exposure to intercept detergent.There is potential for chemical exposure symptoms to occur.

Brand Name
INTERCEPT DETERGENT
Common Device Name
ENDOSCOPE DETERGENT
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key9489336
Report Number2150060-2019-00074
Device Sequence Number19296190
Product Code MNL
UDI-Device Identifier00677964043086
UDI-Public00677964043086
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberML02-0106
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2019
Initial Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;